MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 2.5MM X 3.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 2.5MM X 3.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX122535
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).Initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization of an aneurysm at aca, during advancement through a rester microcatheter (mc), there was resistance with a 2.5mm x 3.5cm galaxy g3 xsft coil (glx122535, l13257).The complaint coil was used as the first coil.The physician attempted to pull out the coil delivery system, but it prematurely detached.The complaint coil was removed with the mc and a competitive coil was used to complete the procedure.There was no additional intervention required to remove the coil.There was no clinically significant prolongation in the procedure due to the event.The devices were prepped per the instructions for use (ifu).No damages were confirmed prior to use.Adequate flush had been maintained through the devices.No excessive force had been applied to the device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by a healthcare professional, during a coil embolization of an aneurysm at aca, during advancement through a rester microcatheter (mc), there was resistance with a 2.5mm x 3.5cm galaxy g3 xsft coil (glx122535, l13257).The complaint coil was used as the first coil.The physician attempted to pull out the coil delivery system, but it prematurely detached.The complaint coil was removed with the mc and a competitive coil was used to complete the procedure.There was no additional intervention required to remove the coil.There was no clinically significant prolongation in the procedure due to the event.The devices were prepped per the instructions for use (ifu).No damages were confirmed prior to use.Adequate flush had been maintained through the devices.No excessive force had been used with the device.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device l13257 number, and no non-conformances related to the reported complaint condition were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿coil premature ¿could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
GALAXY G3 XSFT 2.5MM X 3.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9224004
Report Number3008114965-2019-01211
Device Sequence Number19316395
Product Code KRD
UDI-Device Identifier10886704077619
UDI-Public10886704077619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberGLX122535
Device Lot NumberL13257
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESTER MICROCATHETER.